For the purposes of this post, levodopa medication refers to prescription medications like Sinemet, Rytary, or Madopar that contain carbidopa or benserazide. For simplicity when I refer to carbidopa that also includes benserazide .
According to Marty Hinz, carbidopa will deplete your vitamin B6 and cause declining health. This is a bit of an exaggeration. It is true that if a molecule of B6 encounters a molecule of carbidopa they will bind together irreversibly and thus disable each other. That will happen if you take them close together in time - they will meet up in your stomach or small intestine. So do not take vitamin B6 and levodopa medication together! Allow at least two hours between one and the other, and if possible five hours after taking a timed release version of levodopa, before taking B6.
Once the B6 is clear of your GI tract the carbidopa will meet up with the enzyme that converts levodopa to dopamine, and disable it, which is what is supposed to do. Some carbidopa may get into circulation, bind to and disable some B6, but this doesn't matter as long as you have plentiful B6 in circulation.
Case in point, in the morning I take a multivitamin with 40 mg of B6, and B complex with 50 mg of B6, and I wash it down with Emergen-C which has another 10 mg of B6, for 100 mg of B6 in all. In the evening I take C/L 50/200 for a total of 50 mg of carbidopa daily. So I have an abundance of B6 in circulation that will never be disabled by the carbidopa. Nonetheless the carbidopa does what it is supposed to do because circulating B6 is not a problem. It only interferes with carbidopa when it is in the GI tract. If I am going to be social and want to show no sign of tremor during the day, I can take a morning dose of levodopa medication if I wait two hours after taking my B6.
If the Hinz protocol is working for you that's great, no harm done, but it is not necessary to preserve your vitamin B6.
Interested readers should also see Silvestrov's well-informed commentary below.